Tohoku Mathematical Journal

Some theorems on the crossed products of finite factors

Teishirô Saitô

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 14, Number 3 (1962), 312-316.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244117

Digital Object Identifier
doi:10.2748/tmj/1178244117

Mathematical Reviews number (MathSciNet)
MR0143055

Zentralblatt MATH identifier
0123.10101

Subjects
Primary: 46.65

Citation

Saitô, Teishirô. Some theorems on the crossed products of finite factors. Tohoku Math. J. (2) 14 (1962), no. 3, 312--316. doi:10.2748/tmj/1178244117. https://projecteuclid.org/euclid.tmj/1178244117


Export citation

References